# SDR AWXA200600467

- Difficulty date: March 11, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 44,134 hours, 18,880 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT CREW REPORTED, FWD CARGO DOOR OPEN ECAM MESSAGE.  CREW RETURNED TO PHX AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE PLACED THE FORWARD CARGO DOOR INDICATION ON DEFERRAL.  DEFERRAL WAS CLEARED ON 03/12/06, PILOT REPORTED THAT AT PUSHBACK RAMPERS PUSHED CARGO DOOR HANDLE ALL THE WAY IN AND UNLOCK INDICATION WENT TO LOCKED.  PILOT REPORTED NO OPEN INDICATION AFTER HANDLE WAS STOWED CORRECTLY.  OPERATIONALLY CHECKED GOOD ON GROUND AND THERE WAS NO HISTORY IN THE PAST 90 DAYS.  DEFERRAL WAS CLEARED.
